# SDR AALA202411076544

- Difficulty date: November 6, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 84,870 hours, 35,027 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE LOW. SERVICED L1  DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
